• Nancya1's Avatar

    Nancya1 wrote on martyp's wall

    Hi Marty. I have gist too. I don't think the feeling of getting tired easily will go away, but I am doing better with a lot of the other side effects. I can let you know what has worked for me if you'd like.

  • Nancya1's Avatar

    Nancya1 wrote on jlvrudney's wall

    Hi I also have GIST. I live in TN, but at the point that I feel that my local oncologist is unsure of what to do next or my gist has returned. I plan to go to Boston for a consult at the Dana Farber Cancer Institute. A lot of GIST research comes from there. It may be worth a plane trip to ease both of your minds.

  • Nancya1's Avatar

    Nancya1 started following

    User: CKrewer

  • Nancya1's Avatar

    Nancya1 shared an experience

    Side Effects (Anemia (low red blood cell counts)): Stomach issues. Anemia.

  • Nancya1's Avatar

    Nancya1 shared an experience

    Drug or Chemo Therapy (Targeted therapy)

  • Nancya1's Avatar

    Nancya1 shared an experience

    Oh No (Diagnosed)